# SDR ABXA010416

- Difficulty date: February 1, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 55,563 hours, 24,188 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO, STATION 420, CRACK ON FRAME AT LONGERON 31 LEFT.
